# SDR NACA20060001

- Difficulty date: January 11, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 52,070 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 20HS2
- Condition: Shorted
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

RIGHT MAIN LANDING GEAR LIGHT NOT ILLUMINATING.  REPLACED WIRE 6W232A-18 BY SPLICING IN 3.5 INCHES OF M22759/16789 AT DOWNLOCK SWITCH (RT) IAW DOUGLAS PRINT 54W426 (7705220).  REPLACED RT DOWNLOCK SWITCH AND TESTED IAW PURDUE MANUAL MB 6-0-6 ITEM 9, OK FOR SERVICE.
